# SDR SWAA2022030807566

- Difficulty date: April 25, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 55,770 hours, 27,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261034
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.FLOOR PANEL 140AF SEVERAL AREAS OF CORROSION AROUND PERIMETER OF PANEL / EVALUATED CORROSION AT AFT CARGO COMP. FLOOR PANEL 140AF FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-1 RECIEVED NEW PNL P/N 453A2610-34 IAW IPC 25-52-10-02 ATAG # WN7958
